# SDR ASAA2018102926640

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,358 hours, 10,057 cycles
- Engine: Cfmint CFM567B27
- Engine time: 33,358 hours, 10,057 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Migrated
- Location: Nr 2 Engine
- Part time: 33,358 hours, 10,057 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING METALLIC/HYBRID VSV SYSTEM BORESCOPE INSPECTION (REF TASK CARD SBCFM 56-7B-72-0986-1) FOUND THE NR 3 STAGE 9 O'CLOCK SLAB SIDED PIN TO BE ROTATED AND MIGRATING OUT.  GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE REF W/O 430266.
